# SDR IPXA2018043029104

- Difficulty date: April 28, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 99,256 hours, 16,727 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L ENTRY DOOR SENSOR INTERMITTENT. DOOR OPEN & SHOWS CLOSED CYCLED DOOR UNTIL ENTRY OPEN.  DEFERRED L1 DOOR INDICATION PER MEL 52-73-1-0-1 DMP C/W PLACARD INSTALLED.  **SDR FILED OPEN**
